# SDR SWAA082245

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 64,043 hours, 57,671 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654485113
- Part serial: 6110
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RIGHT WING NR 5 SPOILER HINGE AT OUTBOARD ACTUATOR BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
